# SDR RAIA00112003

- Difficulty date: December 6, 2001
- Submitted: December 9, 2001
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 12,678 hours, 13,896 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,085 hours, 12,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

5482-STL-DURING TAXI LEFT ENGINE FLAMED OUT.  MAINTENANCE TROUBLESHOT, ADJUSTED LEFT ENGINE DECELERATION SCHEDULE, AND PERFORMED OPERATIONAL CHECK PER J41 MM 72-00-00.
